# SDR DALA2021121607807

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 RT PYLON UPPER IB CHANNEL CRACKED. CORRECTIVE ACTION: REPLACED RT PYLON UPPER I/B CHANNEL IAW A320 SRM 51-44-11. (2052030)
